Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

Orbites Nilpotentes Sphériques et Représentations unipotentes associées: Le cas $\bf SL_n$


Author: Hervé Sabourin
Journal: Represent. Theory 9 (2005), 468-506
MSC (2000): Primary 20G05, 22E46, 22E47
DOI: https://doi.org/10.1090/S1088-4165-05-00196-2
Published electronically: August 11, 2005
MathSciNet review: 2167903
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $G$ be a real simple Lie group and $\mathfrak g$its Lie algebra. Given a nilpotent adjoint $G$-orbit $O$, the question is to determine the irreducible unitary representations of $G$ that we can associate to $O$, according to the orbit method. P. Torasso gave a method to solve this problem if $O$ is minimal. In this paper, we study the case where $O$ is any spherical nilpotent orbit of $sl_n({\mathbb R})$, we construct, from $O$, a family of representations of the two-sheeted covering of $SL_n({\mathbb R})$with Torasso's method and, finally, we show that all these representations are associated to the corresponding orbit.


References [Enhancements On Off] (What's this?)

  • 1. BORHO W., ET BRYLINSKI J.L., Differential operators on homogeneous spaces III, Inventiones Math. 80 (1985), 1-68. MR 0784528 (87i:22045)
  • 2. BORHO W. ET KRAFT H., Über die Gelfand-Kirillov dimension, Math. Annalen 220 (1976), 1-24. MR 0412240 (54 #367)
  • 3. BRYLINSKI R. ET KOSTANT B., Geometric quantization and holomorphic half-form models of unitary minimal representations I, preprint.
  • 4. CHARBONNEL J.Y., Sur l'inverse de l'application de Dixmier pour une algèbre de Lie résoluble, Journal of Algebra 226 (2000), 106-143. MR 1749880 (2001c:17021)
  • 5. COLLINGWOOD D.H. ET MCGOVERN W., Nilpotent orbits in semisimple Lie algebras, Van Nostrand Reinhold, Mathematics Series, 1993. MR 1251060 (94j:17001)
  • 6. DIXMIER J., Algèbres enveloppantes, Cahiers Sci. 37, Gauthier-Villars, Paris, 1974. MR 0498737 (58 #16803a)
  • 7. DIXMIER J., Sur la méthode des orbites, Proceedings of the conference on non commutative harmonic analysis, Marseille-Luminy, Lecture Notes in Math., 728, Springer-Verlag, New York, 1978. MR 0548324 (81e:17013)
  • 8. DUFLO M., Théorie de Mackey pour les groupes de Lie algébriques, Acta Math. 149 (1982), 153-213. MR 0688348 (85h:22022)
  • 9. FARAUT J. ET KORANYI A., Analysis on symmetric cones, Oxford mathematical monographs, Clarendon Press, Oxford, 1994. MR 1446489 (98g:17031)
  • 10. FLICKER Y.Z., Explicit realization of a higher metaplectic representation, Indag. Math (NS) 1 (1990) 4, 417-433. MR 1106089 (92k:11048)
  • 11. HARTSHORNE R., Algebraic geometry, Graduate Texts in Mathematics 52, Springer-Verlag, New York, 1977. MR 0463157 (57 #3116)
  • 12. HOWE R., Wave front sets of representations of Lie groups. Automorphic forms, representation theory and arithmetic, Tata Inst. Fund. Res. Studies in Math., 10, Bombay, 1979, 117-140. MR 0633659 (83c:22014)
  • 13. JOSEPH A., The minimal orbit in a simple Lie algebra and its associated maximal ideal, Ann. Sci. École Norm. Sup., (4) 9 (1976), 1-29. MR 0404366 (53 #8168)
  • 14. LION G., ET VERGNE M., The Weil representation, Maslov index and theta series, Birkhäuser, Boston, 1980. MR 0573448 (81j:58075)
  • 15. PANYUSHEV D., Complexity and nilpotent orbits, Manuscripta Math. 83, (1994), 223-237. MR 1277527 (95e:14039)
  • 16. POULSEN N.S., On $C^\infty$-vectors and intertwining bilinear forms for representations of Lie groups, J. Funct. Anal. 9 (1972), 87-120. MR 0310137 (46 #9239)
  • 17. SABOURIN H., Un exemple de représentations unipotentes associées à une orbite nilpotente non minimale: le cas des orbites de dimension $10$ de $so(4,3)$, J. of Lie Theory, 10, (2000), 285-310. MR 1774861 (2002b:22027)
  • 18. SCHWARTZ J.O., The determination of the admissible nilpotent orbits in real classical groups, Ph.D. Thesis.
  • 19. SERRE J.P., Arbres, amalgames, $SL_2$, Astérisque 46, 1977. MR 0476875 (57 #16426)
  • 20. SMITH S.P., Gel'fand-Kirillov dimension of rings of formal differential operators on affine varieties, Proc. Amer. Math. Soc. 90, (1984), 1-8. MR 0722404 (85d:16019)
  • 21. TORASSO P., Quantification géométrique, opérateurs d'entrelacement et représentations unitaires de $\widetilde{SL_3({\mathbb R})}$, Acta Math. 150, (1983), 153-242. MR 0709141 (86b:22026)
  • 22. TORASSO P., Méthode des orbites de Kirillov-Duflo et représentations minimales des groupes simples sur un corps local de caractéristique nulle, Duke Math. J. 90 (1997), 261-377. MR 1484858 (99c:22028)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20G05, 22E46, 22E47

Retrieve articles in all journals with MSC (2000): 20G05, 22E46, 22E47


Additional Information

Hervé Sabourin
Affiliation: UMR 6086 CNRS, Département de Mathématiques, Université de Poitiers, Boulevard Marie et Pierre Curie, Téléport 2 - BP 30179, 86962 Futuroscope Chasseneuil cedex, France
Email: sabourin@math.univ-poitiers.fr

DOI: https://doi.org/10.1090/S1088-4165-05-00196-2
Received by editor(s): June 11, 2003
Received by editor(s) in revised form: April 6, 2005
Published electronically: August 11, 2005
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society